# SDR VNAA0210005

- Difficulty date: October 7, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N472PS
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- Aircraft time: 17,799 hours, 21,876 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Connector
- Condition: Dirty
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON THE TAKEOFF ROLL, THE AIRCRAFT MADE A UNCOMMANDED SWERVE TO THE LEFT.  THE CREW THEN ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND CLEANED AND RESEATED THE FEEDBACK POTS CANNON PLUG TO THE NOSE WHEEL STEERING CONTROL MANIFOLD IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
